# SDR AALA20170111021

- Difficulty date: January 7, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 52,351 hours, 21,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 655486217
- Condition: Corroded
- Location: Bs 1025
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD INTERCOSTAL AT APPROXIMATELY BS 1025 BETWEEN LBL 16.73 AND LBL 26.30 IS CORRODED. REMOVED AND REPLACED INTERCOSTAL IAW 51-00-05.
